# SDR CA970219006

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 2770018011
- Condition: Frayed
- Location: Aileron
- Part time: 1,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH FAIRCHILD 'B' INSPECTION, LEFT AILERON CONTROL CABLE WAS FOUND WITH THREE BROKEN STRANDS WHERE THE CABLE RUNS THROUGH THE PHENOLIC GUIDE BLOCK ATTACHED TO THE FUSELAGE BULKHEAD AT STATION 227-271. FAA AD 87-02-02 CALLS FOR CHECKS EVERY 400 HOURS AND REPLACEMENT AT 10,000 HOURS. THIS CABLE HAS BEEN INSPECTED AT EACH 'B' CHECK, THAT IS EVERY 200 HOURS AND SHOWED NO PROBLEMS UNTIL NOW.
